skin-hair-icon
Rashes on thighs and butt
Hi, I am having rashes on both inner thighs and butts for which I have used Candid-B when ever they appeared but now it has spreader to whole butt and inner thighs and whole area is becoming dark and skin is getting off from darken area likes scales. if there an option of uploading images I would have done that for better reference. It would be great if you can give me an advice/suggestion.
252 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore
Hi! This is a fungal infection which requires antifungal tablets and creams for it to be cured. Candid B contains a steroid cream which may give you symptomatic relief but it actually makes the infection worse. Please stop using it and visit a dermatologist at the earliest for the correct treatment. The medicines for this fungal infection are not available over the counter and thus you need to visit a dermatologist. Regards Dr Rasya Dixit
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.